# SDR 99FDEA00032

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46625
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 129 - RT WING REAR SPAR WEB HAS CRACK EMANATING INBD FROM RADIUS OF APU FUEL PUMP HOLE.  CRACK APPROX 2.5 INCHES IN LENGTH VER BY NDT.  STOP DRILLED CRACK AND PLUG HOLE IAW SRM 51-00-02 AND 53-00-01 WEB DOUBLER INSTALL PER EA 8-5710-40417.
